# SDR MWEA011162

- Difficulty date: August 27, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 47 HAS AN AREA OF CORROSION ON AFT SIDE LOWER RADIUS AND FORWARD SIDE APPROXIMATELY 8 INCHES OUTBOARD OF RIGHT FORWARD CORNER OF DOOR JAMB. REMOVED AND REPLACED FRAME. FABRICATED AND INSTALLED CLIP FOR INTERCOSTAL.
